Alright, I take Vyvanse sparingly to study and I've noticed that my skin gets blotchy and red. There's an overall blah look to my skin, though it's nothing like the symptoms you've described. The only way to see if it's the Vyvanse is to stop taking it for a few days and assess for a change in your symptoms. Only discontinue the Vyvanse and nothing else. It's like in a experiment. You can only change one variable at a time to know for certain if that variable is causing your symptoms.
I have very sensitive skin and things like sugar and caffeine will give me a blotchy appearance, so I wasn't surprised to see that Vyvanse has this type of effect. You may need to try another ADD medication. I firmly believe that all of these types of medications are horrible for your health, so eliminating them altogether may be in your best interest anyway. Your symptoms are not worth the benefits of this drug.View Thread